# SDR DALA2024070806892

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N354DN
- Make and model: Airbus A321-211
- Aircraft serial: 8332
- Aircraft time: 17,756 hours, 7,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3054, CORROSION SEAT TRACK BTW FR 64 TO FR 66 +Y1292 AT AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: REPLACED SEAT TRACK BTW FR64 TO FR66 Y1292 AT AFT GALLEY AREA S PER A321 SRM 51-42-11, A321 SRM 51-72-11, DWG D53472902 RELEASE DATE: 30-JUN-22, ISSUE G AND DWG D53472904, RELEASE DATE: 02-MAR-21, ISSUE G. (LP 0433846)
